Processing math: 100%

Positive solutions for elliptic boundary value problems with a Harnack-like property

Abstract


The aim of this paper is to present some existence results of positive solutions for elliptic equations and systems on bounded domains of \mathbb{R} ^{N}~(N~\geq1). The main tool is Krasnosel’skii’s compression-expansion fixed point theorem.

Authors

Toufik Moussaoui
Department of Mathematics, E.N.S., P.O. Box 92, 16050 Kouba, Algiers, Algeria.

Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Positive solution, elliptic boundary value problem, elliptic systems, Harnack-like inequality, Krasnosel’skii’s compression-expansion fixed point theorem

Paper coordinates

T. Moussaoui, R. Precup, Positive solutions for elliptic boundary value problems with a Harnack-like property, Cubo 10 (2008), no. 4, 109-117.

PDF

About this paper

Journal

Cubo A Mathematical Journal

Publisher Name
Print ISSN

0716-7776

Online ISSN

719-0646

google scholar link

2008

Related Posts